Discussions By Condition: I cannot get a diagnosis.

Painfull scalp - hair loose at folicles

Posted In: I cannot get a diagnosis. 4 Replies
  • Posted By: Anonymous
  • April 6, 2007
  • 07:53 PM

My hair has been falling for 5 years, i have a a sore scalp and a burning sensation, docs have just pescribed me with steroid gel, have been doing wheat and gluten free diet, eating healthy and drinking green tea, taking sea kelp. any ideas what it can be> its getting so thin now im nit sure what i am going to be able to do??

Reply Flag this Discussion

4 Replies:

  • If it were me, I'd see a dermatologist. That sounds like a skin problem. It might be due to allergies (or made worse by allergies) but it could also be some kind of skin immunological problem, like an infection or fungus or something. Shula
    Anonymous 42789 Replies Flag this Response
  • My hair has been falling for 5 years, i have a a sore scalp and a burning sensation, docs have just pescribed me with steroid gel, have been doing wheat and gluten free diet, eating healthy and drinking green tea, taking sea kelp. any ideas what it can be> its getting so thin now im nit sure what i am going to be able to do??what does steroid gel do and where can i get some
    Anonymous 42789 Replies Flag this Response
  • My hair has been falling for 5 years, i have a a sore scalp and a burning sensation, docs have just pescribed me with steroid gel, have been doing wheat and gluten free diet, eating healthy and drinking green tea, taking sea kelp. any ideas what it can be> its getting so thin now im nit sure what i am going to be able to do??I am a hairstylist for over 30 yrs. I know about hair and hair loss, it only falls out from stress, medication, genetics. Most of the time you can save your hair with a shampoo called Nioxin 1, it really works, I'm had many people, men and women that were losong their hair actually stopped when they started using it, it takes a few weeks or a few months depending on the person. I also became allergic to some make-up which made my scalp itching and burning. I was put on a pre-diabetic medication and it made my feet burn, so be careful of new meds and only take a new med by itself until you know there are no symptoms or side effects. You also have to watch herbs taken with meds, only take one new thing at a time until you know how the new one will effect you. Good luck
    Anonymous 42789 Replies Flag this Response
  • That is so strange, I have a burning scalp and hair loss too. What kind of steroid gel are you using? Are you male or female?? What were youdiagnosed with?? Please wite me at susanpgrier@yahoo.com if you would like to compare.And to the hairstylist, are you talking about Nioxin shampoo or scalp treatment??
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.